I just had dysport on my forehead and between my eyes. I feel a lot of heaviness and tightness on my forehead . I've also been experiencing headaches. Does this go away? And when?
How Long Do the Side Effects of Dysport Last?
Doctor Answers 8
Side Effects of Dysport
The heaviness and tightness that you are experiencing are only temporary, maybe lasting for the first few days to week. They should subside soon.
Post Dysport Side Effects
Thank you for your question. Some people experience temporary heaviness, tightness and headache for the first few days as the product settles. Tylenol is advisable for headaches. It takes some time to get used to the effect as Dysport as it relaxes the muscles of facial expression. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for the safest and most effective treatments. I hope this helps.
You might also like...
Side Effects of Dysport
Side effects of Dysport
The side effects of Dysport may typically linger for the first two weeks following the injections, and in some cases maybe slightly longer. It really depends on the individual and how much Dysport was injected. The technique used by the physician is also a factor. It is important to choose a very experienced physician who knows the importance of proper technique and is has a great deal of knowledge on Dysport. I would recommend speaking with your physician, as he/she is familiar with the nature of your injections. Thank you and good luck.
Dysport and Side Effects
The symptoms you are experiencing are common side effects. These symptoms can begin hours to weeks after your injection, but should not last longer than a few months. If your symptoms persist or become bothersome, it is important to visit your local professional to make them aware of your condition.
Dysport and heavy sensation in Forehead...
This is uncommon but can occur in some patients. Symptoms should start to subside after the first week or so. Usually, Dysport lasts, on average, 3-4 months your symptoms will not typically last this long.
Good luck. Hope this helps.
Dr. Grant Stevens
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.